Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had mifepriston from MTP kit, till that no symptoms or bleeding. Suggest right way to terminate pregnancy?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11919 Questions
Question
hello sir/mam

by today at 12:30 i had a one tablet mifepriston from mtp kit (cipla), till that i didn't bleed as well as no symtomps occur......... after how late i should to take another 4 tablets of misoprostol........... i am confused tell me the right way to end the pregnancy of 7-8 week throught MTP kit
Posted Sun, 30 Jun 2013 in Abortion and Stillbirth
 
 
Answered by Dr. Rakhi Tayal 1 hour later
Hello,
Thanks for posting your query.
misoprostol and mifiprestone) is effective if pregnancy is less than seven weeks. Get an ultrasound done to confirm the period of gestation. If it is less than 7 weeks then MTP by medical methods can be done.
Misoprostal is taken after 6-8 hours of taking mifepristone. Misoprostol 2 tablets are placed in the vagina and the dose is repeated after 12 hours if no bleeding starts. The misoprostol tablets will cause you to have cramps and bleed heavily. This usually starts about 2 hours after using the misoprostol and the process of abortion is completed within 4 or 5 hours after taking the misoprostol.

After abortion, you will have to take a repeat ultrasound to check the status of pregnancy. If there are any retained products of conception then you may need a D+C (dilatation and curettage).
These drugs are to be taken under Medical Supervision as it can cause serious side effects as nausea,vomiting, fever, pain, excessive vaginal bleeding and sometimes incomplete abortion can also occur causing the remnants to remain.
Please do not use these without a medical supervision.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.

Above answer was peer-reviewed by
 
Follow-up: Had mifepriston from MTP kit, till that no symptoms or bleeding. Suggest right way to terminate pregnancy? 18 hours later
can we take the misoprostol under the toungh exept verginal
 
 
Answered by Dr. Rakhi Tayal 0 minute later
Hello.
Thanks for writing again.
It can be taken under the tongue also but then it is associated with more systemic side effects like chills, rigor, nausea, fever, diarrhea, abdominal cramps, etc.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards
Above answer was peer-reviewed by
 
Follow-up: Had mifepriston from MTP kit, till that no symptoms or bleeding. Suggest right way to terminate pregnancy? 1 hour later
dear sir

one more ques need to ask u, in a kit 5 tablets is avalable only one mifepristone nd 4 misoprostol so is there any need to take another 2 tablets of misoprostol...................................kindly reply soon i had that 4 pills of misoprostol right now under tongue...............
 
 
Answered by Dr. Rakhi Tayal 3 hours later
If you have already taken those four tablets then there is no need to take four more tablets.
Do consult a gynecologist for a physical examination in case of complications.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor